Para depositar en Docta Complutense, identifícate con tu correo @ucm.es en el SSO institucional. Haz clic en el desplegable de INICIO DE SESIÓN situado en la parte superior derecha de la pantalla. Introduce tu correo electrónico y tu contraseña de la UCM y haz clic en el botón MI CUENTA UCM, no autenticación con contraseña.
 

Homogeneous structures of linear type on ϵ-Kähler and ϵ-quaternion Kähler manifolds

Loading...
Thumbnail Image

Official URL

Full text at PDC

Publication date

2017

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

EMS Press
Citations
Google Scholar

Citation

López, M. C., & Luján, I. (2013). Homogeneous structures of linear type on ϵ-Kähler and ϵ-quaternion Kähler manifolds. Rev. Mat. Iberoam. 2017; 33(1): 139-168.

Abstract

We analyze degenerate homogeneous structures of linear type in the pseudo-Kähler and para-Kähler cases. The local form and the holonomy of pseudo-K¨ahler or para-K¨ahler manifolds admitting such structure are obtained. In addition the associated homogeneous models are studied exhibiting their relation with the incompleteness of the metric. The same questions are tackled in the pseudo-quaternion Kähler and para-quaternion Kähler cases. These results complete the study of homogeneous structures of linear type in pseudo-K¨ahler, para-K¨ahler, pseudo-quaternion Kähler and paraquaternion Kähler cases.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections